Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Печать: 2152-5102
ISSN Онлайн: 2152-5110

Выпуски:
Том 47, 2020 Том 46, 2019 Том 45, 2018 Том 44, 2017 Том 43, 2016 Том 42, 2015 Том 41, 2014 Том 40, 2013 Том 39, 2012 Том 38, 2011 Том 37, 2010 Том 36, 2009 Том 35, 2008 Том 34, 2007 Том 33, 2006 Том 32, 2005 Том 31, 2004 Том 30, 2003 Том 29, 2002 Том 28, 2001 Том 27, 2000 Том 26, 1999 Том 25, 1998 Том 24, 1997 Том 23, 1996 Том 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v39.i6.30
pages 494-520

Magnetic and Permeability Effects on a Weakly Nonlinear Magneto-Convective Flow in an Active Mushy Layer

Dambaru Bhatta
School of Mathematical and Statistical Science, University of Texas Rio Grande Valley, Edinburg, Texas 78539, USA
S. Mallikarjunaiah Muddamallappa
Department of Mathematics, Texas A&M University College Station, Texas
Daniel N. Riahi
School of Mathematical and Statistical Science, University of Texas Rio Grande Valley, Edinburg, Texas 78539, USA

Краткое описание

Here we consider a mushy layer which is formed during solidification of binary alloys in presence of a magnetic field. The mushy layer is treated as active. The original boundary value problem consisting of five partial differential equations with five unknowns are converted to four partial differential equations with four unknowns after eliminating the pressure variable. A Landau type nonlinear evolution equation for the amplitude based on weakly nonlinear theory is derived. We also present computational results for marginal stability curves and other dependent variables for different permeability parameter and Chandrasekhar number. These results suggest that higher permeability parameter and Chandrasekhar number enhance the marginal stability. This analysis also indicates a possible slow transition to turbulence in such flow system since the computed Landau constants are positive.


Articles with similar content:

On Stability and Boundedness in Mean Square of Solutions of Neutral Type Stochastic Differential Equations with Some Constant Deviations of Argument
Journal of Automation and Information Sciences, Vol.32, 2000, issue 2
Vladimir K. Yasinskiy, Igor V. Yurchenko, Vitaliy Yu Bereza
NONLINEAR SEEPAGE MODEL FOR MULTIPLE FRACTURED HORIZONTAL WELLS WITH THE EFFECT OF THE QUADRATIC GRADIENT TERM
Journal of Porous Media, Vol.21, 2018, issue 3
Ping Guo, Junjie Ren
FINITE ELEMENT ANALYSIS OF THE HYDROMAGNETIC PERISTALTIC FLOW IN A POROUS-SATURATED CHANNEL AT MODERATE REYNOLDS NUMBERS
Journal of Porous Media, Vol.20, 2017, issue 9
Nasir Ali, Tariq Javed, Bilal Ahmed, Abdul Haleem Hamid
PREDICTION OF EQUILIBRIUM STATES OF KINEMATIC AND THERMAL FIELDS IN HOMOGENEOUS TURBULENCE SUBMITTED TO THE ROTATION
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2009, issue
Taieb Lili, Mounir Bouzaiane, Besma Chebbi
Analytical Prediction of the Transition Point to Weak Turbulent Convection in a Porous Layer Subject to Feedback Control
International Heat Transfer Conference 15, Vol.40, 2014, issue
Peter Vadasz